# SDR MWEA98147

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LIGHT CORROSION ON EXTERIOR SURFACE OF LOWER SKIN ON RIGHT ELEVATOR XE 157.9.  MTC REPAIRED IAW SRM 55-03 FIG 14 SHEET 2 AND SRM 51-30.
